# SDR SWAA2015010735516

- Difficulty date: December 26, 2014
- Submitted: January 7, 2015
- Operation: Air carrier
- Aircraft: N496WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32478
- Aircraft time: 35,973 hours, 20,985 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Support Bracket
- Part number: 146A5535
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM SUPPORT BRACKET CRACKED AT BS 727B, LBL 45.5.  REPAIRED BRACKET IAW EA.
